# SDR IPXA2019121324925

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101347
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGSTA.680 LH MAIN LOWER FRAM SEGMENT HAS A CRACK DUE TO IMPACT DAMAGELOWER FRAME SEGMENT REPAIR AT STA.680 AT STR.16L HAS BEEN COMPLETED IAW UPS EO.NO. B757-5310-74567-A WITH NO DEVIATIONS. THIS REPAIR IS TIME LIMITED TO 42,800 TOTAL AIRCRAFT CYCLES.
